Previous |  Up |  Next


Title: О поперечниках Урысона $n$-мерной Эвклидовой сферы (Russian)
Title: The Uryson diameters of the Euclidean $n$-sphere (English)
Author: Tikhomirov, V. M.
Author: Tumarkin, L. A.
Language: Russian
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 441-442
Category: math
MSC: 52C17
MSC: 54E45
MSC: 57N50
idZBL: Zbl 0313.57006
idMR: MR0358720
Date available: 2009-02-12T09:03:25Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_93.pdf 333.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo